# SDR SWIA201229137

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 34,821 hours, 50,758 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY LIGHT IS OUT WITH PLASTIC BURNING SMELL IN GALLEY.  (FLT 6373)  REPLACED LIGHT BALLAST IN AFT GALLEY.
